# SDR UIEA2017121102385

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 59,243 hours, 42,230 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62013
- Part serial: 00255
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH LANDING GEAR AFT SIDE BRACE ACTUATOR LEAKING.( REMOVED AND REPLACED RH MLG SIDE BRACE ACTUATOR ASS. OPS CHECK NORMAL IAW AMM 32-32-02 )
